# SDR SWIA202266382

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N406SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000900
- Aircraft time: 1,123 hours, 790 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE FELL OUT OF BOTTOM OF DOOR BUT DID NOT DEPLOY. IT IS SITTING ON PORTABLE STAIR.   (FLIGHT #3373 FILED CLOSED)   REMOVED AND REPLACED MAIN CABIN DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY AS PER ERJ 175 AMM 25-61-05. AIRCRAFT OK FOR CONTINUED SERVICE.
